Title: Minimax median
Authors: Dhaene, Geert # ×
Issue Date: 2002
Publisher: Cambridge University Press
Series Title: Econometric Theory vol:18 issue:6 pages:1461-1463
ISSN: 0266-4666
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.